Relationship between the Kubelka-Munk scattering and radiative transfer coefficients

Suresh Thennadil

Research output: Contribution to journalArticle

37 Citations (Scopus)
25 Downloads (Pure)

Abstract

The relationship between Kubelka-Munk and the transport scattering coefficient is obtained throught a semi-empirical approach. This approach gives the same results as that given by Gate when the incident beam is diffuse. This result and those given by Star and Brinkworth are compared with the exact solution of the radiative transfer equation over a large range of optical properties.
Original languageEnglish
Pages (from-to)1480-1485
Number of pages6
JournalJournal of the Optical Society of America A
Volume25
Issue number7
DOIs
Publication statusPublished - 1 Jul 2008

    Fingerprint

Keywords

  • multiple scattering
  • scattering
  • particles
  • turbid media
  • oceanic optics
  • radiative transfer

Cite this